How To Handle Post-DPT HB Hib 3 And Polio 4 Immunizations?
doctor.rnYesterday, my child was just given immunizations for DPT HB Hib 3 and Polio 4, when the fluid that was about to be injected came out, about 1/2 of the number of hours of injection 1/2 12 noon. My baby’s age is 4 months. And after 3 hours of giving the injection the child’s body is hot, lethargic and lazy to drink milk. Is there a way to get rid of the doctor’s hot fever?rnAnd because it’s like this, maybe next month his father doesn’t want his child to be immunized for IPV.
Immunization is an effort made as a step to prevent various diseases. The decision to immunize your child is a very good decision.
One of the side effects of immunization is the emergence of post-immunization follow-up events (AEFI). AEFI can be heavy or light. Mild AEFIs, such as a rash or swelling and pain at the injection site that will subside in the next few days, mild to moderate fever, and fussy children. Mild AEFIs occur quite often and there is really no need to worry and worry. Meanwhile, severe AEFIs rarely occur. Some examples of severe AEFIs include allergic reactions to vaccine ingredients, very high fever, febrile seizures, decreased consciousness, abscesses, and shortness of breath.
Mild AEFI as your child feels usually improves within 3-4 days. Some tips that can be done to reduce AEFIs are:
Give fever-reducing if necessary, for example paracetamol, consult the dose of paracetamol with the closest doctor or pharmacist on duty Warm compresses at the injection site and body folds Give light clothing to children Avoid covering children with blankets or thick jackets Make the room temperature comfortable, not too cold Continue to give Breast milk for babies, breastfeeding can be more to replace body fluids that come out when a fever If the child is lazy to drink breast milk, you can try giving expressed milk with a spoon or cup feeder, the most important thing is always try to get the child to drink breast milk and not lack fluids Let the child rest Enough If within 3 days the fever persists or the child becomes very lazy to drink and is very weak or other signs of dehydration / lack of fluids appear, you should take your child for control to the doctor so that further treatment can be given.
Regarding the father, try to give an understanding that the condition of the child with fever after immunization is a common side effect and there is no need to worry considering the benefits of immunization are far greater than the side effects of the AEFI (unless there is a severe AEFI, then the next immunization should be consulted with a pediatrician first yes).
Here is an article that relates to the topic of your question:
Thanks and hope it helps,
dr. Devika Y